How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55491
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

What would happen if someone took 195 mg of zopiclone at o

Customer Question

What would happen if someone took 195 mg of zopiclone at once?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.

Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

please enter chat

Dr. Phil, MD :

.

Expert:  Dr. Phil, MD replied 3 years ago.
Thanks for this question

this would cause death.

It is almost certain unless the tolerance to zolpidem was very high

That would be a serious situation

Related Medical Questions